All sessions are on a first-come-first-served basis.

Saturday

9:30am - 10:00am

Redefining the warm up

Join Gareth Walton, England Athletics National Technical Lead for Physical Education, on the testing track for a session on redefining the warm up

Gareth Walton
10:00am - 10:30am

Live gait analysis on the testing track with ASICS

30 minutes of live gait analysis on the testing track with ASICS' latest technology delivered through an iPad. Find out your gait with this free session

10:30am - 11:00am

Strength and Conditioning for Running – Getting Started

DW Fitness First Training Team will take you through how to get started to make the most of strength and conditioning training for running. This is a live session on the testing track. This practical session follows the 30 mins of theory on The Running Skills Theatre at 10am

11:00am - 11:30am

Live session trying out the newly launched GEL-NIMBUS™ 21 with ASICS

Be the first to try out the new ASICS GEL-NIMBUS™ 21 on the testing track. This is a live try out session with Holly Rush and ASICS FrontRunners

11:30am - 12:00pm

Test out Altra & Hilly

Come and test Altra & Hilly with brand representatives Steve Brooks and Jack Martin

12:00pm - 12:30pm

Live session trying out the newly launched additions to the Fresh Foam footwear with New Balance

A real treat of three brand new New Balance running trainers to try out on the testing track with Molly Renfer, New Balance Technical Rep

Molly Renfer
12:30pm - 1:00pm

Movement skills live session with Paul Evans

Spend 30 minutes on the testing track with Paul Evans, level 3 endurance coach and Athletics Development Manager at Active Norfolk, who will show you movement skills that will impact on your running

Paul Evans
1:00pm - 2:00pm

Lunch

2:00pm - 2:30pm

Preparation to run live session with Andy Hobdell

Coach Andy Hobdell will take you through your paces on the testing track focussing on warm up, drills and strides to get the most from your warm up sessions before your run

Andy Hobdell
2:30pm - 3:00pm

Strength and Conditioning for Sprinting

DW Fitness First Training Team will take you through how to get started to make the most of strength and conditioning training for sprinting. This is a live session on the testing track. This practical session follows the 30 mins of theory on The Running Skills Theatre at 2pm

3:00pm - 3:30pm

Live session trying out the newly launched additions to the Fresh Foam footwear with New Balance

A real treat of three brand new New Balance running trainers to try out on the testing track with Molly Renfer, New Balance Technical Rep

Molly Renfer
3:30pm - 4:00pm

Live session trying out the newly launched GEL-NIMBUS™ 21 with ASICS

Be one of the first to try out the new ASICS GEL-NIMBUS™ 21 on the testing track. This is a live try out session with Holly Rush and ASICS FrontRunners

4:00pm - 4:30pm

Strength and Conditioning for Distance Running  

DW Fitness First Training Team will take you through how to get started to make the most of strength and conditioning training for distance running. This is a live session on the testing track to make the most of the expert knowledge available through the DW Fitness First Training Team.

4:30pm - 5:00pm

A live session on track with Saucony

A live session on track with Saucony

Sunday

9:30am - 10:00am

Test out Altra & Hilly

Come and test Altra & Hilly with brand representatives Steve Brooks and Jack Martin

10:00am - 10:30am

SafeSize brilliant shoe discovery - live gait analysis on the testing track

Join the expert team from SafeSize to have your gait analysis live on the testing track. This is a 30 minute session and places are limited

10:30am - 11:00am

Strength and Conditioning for Sprinting

DW Fitness First Training Team will take you through how to get started to make the most of strength and conditioning training for sprinting. This is a live session on the testing track. This practical session follows the 30 mins of theory on The Running Skills Theatre at 10am

11:00am - 11:30am

A live session with Saucony on track

A live session with Saucony on track

Nick Anderson
11:30am - 12:00pm

Movement skills live session with Paul Evans

Spend 30 minutes on the testing track with Paul Evans who will show you movement skills that will impact on your running

Paul Evans
12:00pm - 12:30pm

Live session featuring Andrew Davies trying out the newly launched additions to the Fresh Foam footwear with New Balance

A real treat of three brand new New Balance running trainers to try out on the testing track with Molly Renfer, New Balance Technical Rep and featuring Andrew Davies

Molly Renfer
Andrew Davies
12:30pm - 1:00pm

Live session trying out the newly launched GEL-NIMBUS™ 21 with ASICS

Be one of the first to try out the new ASICS GEL-NIMBUS™ 21 on the testing track. This is a live try out session with Holly Rush and ASICS FrontRunners

1:00pm - 2:00pm

Lunch

2:00pm - 2:30pm

Try out the all new On Cloud Surfer with Andy Vernon

Andy Vernon will be giving runners a first chance to test the all new On Cloud Surfer

Andy Vernon
2:30pm - 3:00pm

Strength and Conditioning for Distance Running

DW Fitness First Training Team will take you through how to get started to make the most of strength and conditioning training for distance running. This is a live session on the testing track to make the most of the expert knowledge available through the DW Fitness First Training Team

3:00pm - 3:30pm

Live session trying out the newly launched additions to the Fresh Foam footwear with New Balance

A real treat of three brand new New Balance running trainers to try out on the testing track with Molly Renfer, New Balance Technical Rep

Molly Renfer
3:30pm - 4:00pm

Live gait analysis on the testing track with ASICS

30 minutes of live gait analysis on the testing track with ASICS' latest technology delivered through an iPad. Find out your gait with this free session

4:00pm - 4:30pm

SafeSize brilliant shoe discovery - live gait analysis on the testing track

Join the expert team from SafeSize to have your gait analysis live on the testing track. This is a 30 minute session and places are limited

4:30pm - 5:00pm

Head over to the Main Stage

Get ready for the special 2020 announcement over on the Main Stage!